# SDR FDEA2018071641714

- Difficulty date: July 14, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 48,716 hours, 20,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B381800200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL 251WH IN MDC FABRICATED 251WH FLOOR PANEL ON T18/1354253IAW DWG SRZ 25-006 REV M. CLASSIFIED AS A CAT "A" MAJOR REPAIR.
